# SDR IPXA09557970

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228757106
- Part serial: 103587
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASA DISPLAY OF NO LAND 3 AT 10000'. NO ADDITIONAL EICAS MSG.   ACCOMPLISHED MCDP LAST FLIGHT AND "NO LAND 3 AIL SRVO/FCC L" MSG. DEFERRED L FCC IAW MEL 22-10-1-1-2, DMP ACCOMPLISHED. R & R LT FCC IAW AMM 22-11-01-4. OPS CHECK NORMAL.
